MAUDE Adverse Event Report: BECKMAN COULTER INC. UNICEL DXH 520 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER INC. UNICEL DXH 520 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 520 CP HEMATOLOGY INSTRUMENT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported the dxh 520 analyzer (product number b40602, serial number (b)(6) generated erroneous high hemoglobin (hgb) results for one patient sample.Although the hgb result was 11g/dl, the patient was sent to the hospital based on physical assessment.A gasometer reading was carried out at the hospital and the hgb result was 4 points lower than the original hgb result.The patient was administered a transfusion at the hospital.Additional details regarding the transfusion were requested but the customer did not provide anymore information on the basis of patient confidentiality.It is unknown if the patient has a preexisting condition or was sent to the hospital to have the transfusion administered.It was confirmed that there was no impact to the patient and no delay to patient treatment as a result of the erroneous hgb result.On site service was scheduled.
 
Additional Manufacturer Narrative
A beckman (bec) field service engineer (fse) inspected the instrument and did not identify an instrument malfunction.The fse ran controls and repeatability which all passed verifying that the instrument was running within specifications.The assignable cause may be sample related.The investigation did not identify a confirmed instrument malfunction or analytical error.Bec internal identifier - (b)(4).

Brand Name
UNICEL DXH 520 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER INC.
lismeehan
o callaghans mills, co clare
EI 
Manufacturer (Section G)
BIT GROUP FRANCE
rue de la valsere
parc euromedicine ii
montepellier cedex 34090
FR   34090
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24837944
Report Number1061932-2026-00009
Device Sequence Number21230979
Product Code GKZ
UDI-Device Identifier15099590679781
UDI-Public(01)15099590679781(11)210115
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K181475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTN DXH 520 CP HEMATOLOGY INSTRUMENT
Device Catalogue NumberB40602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown